# SDR 2014FA0000136

- Difficulty date: February 25, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N9486D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1182
- Aircraft time: 92,227 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810016
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,182 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHECULED INSPECTION.  LT MAIN GEAR ACTUATOR BODY WAS FOUND TO BE CRACKED NEAR FORWARD ATTACH BOLT HOLE.   ACTUATOR BODY REMOVED AND CRACK WAS VERIFIED BY METHOD OF DYE PENETRANT INSPECTION.  ACTUATOR BODY HAD A DYE PENETRANT INSPECTION PREVIOUSLY PERFORMED 283.3 HRS PRIOR, WITH NO ANOMALIES NOTED.
